| Model Number |
DB-2201-45DC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Erosion (1750); Erythema (1840); Unspecified Infection (1930); Swelling/ Edema (4577)
| Date of Event |
09/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: date of event unknown.Approximated months prior the manufacturer becoming aware of the event.Additional suspect medical device components involved in the event: product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7110966, udi: (b)(4).
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient presented with redness, swelling, and dehiscence at the left cranial incision site, exposing the lead and lead extension.The patient underwent a procedure in which the dbs lead and lead extension were removed due to infection risk prior to completion.The cause of the dehiscence remains unknown per physician feedback.Analysis of the lead and lead extension was not performed as they were retained by the facility.The patient was prescribed antibiotics and recovered well postoperatively.